MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 15 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 15 MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 2.5, 15 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, left sz 2.5 (cat# 02-010-03-0225).Lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately eight years post tka, the patient experienced an infection.At 2019 follow up, patient had some pain and pt was prescribed.Patient went to get a second opinion and found that they had a slow-growing bacterial infection.Implant was taken out and a non-exactech antibiotic spacer was placed in by that surgeon.The event is not related to the device but possibly related to the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately eight years post tka, the 62 y/o female patient experienced an infection.At 2019 follow up, patient had some pain and pt was prescribed.Patient went to get a second opinion and found that they had a slow-growing bacterial infection.Implant was taken out and a non-exactech antibiotic spacer was placed in by that surgeon.The event is not related to the device but possibly related to the procedure.Devices will not return due to clinical study policy.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2.5, 15 MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12338820
Report Number1038671-2021-00396
Device Sequence Number4542031
Product Code JDI
UDI-Device Identifier10885862159175
UDI-Public10885862159175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2.5, 15 MM
Device Catalogue Number02-012-47-2515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight82 KG